# SDR UALA2011012000342

- Difficulty date: January 20, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,553 hours, 20,894 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR1 SPOILER POWER CONTROL ACTUATOR, LEAKING HYD FLUIDS.   REPLACED LEAKING O-RING ON ACTUATOR PLUG-BLEEDER.
